Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 366, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2009, 5:59 PM EDT for Baldwin County, Hancock County, Washington County, Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2009, 5:59 PM EDT (21:59 UTC)
- Expired
- Jun 22, 2009, 6:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Baldwin County, GA, Hancock County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 46 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 6:12 PM EDT | TSTM WND DMG | 7 E Milledgeville, GA | TEN TREES NEAR HIGHWAY 22 AND 24. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 12:34 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 969 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1025 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 222159
SVRFFC
GAC009-141-303-222245-
/O.NEW.KFFC.SV.W.0366.090622T2159Z-090622T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT MON JUN 22 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BALDWIN COUNTY IN CENTRAL GEORGIA
SOUTHWESTERN HANCOCK COUNTY IN EAST CENTRAL GEORGIA
WEST CENTRAL WASHINGTON COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 645 PM EDT
* AT 556 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NORTHWEST OF
DEEPSTEP...MOVING SOUTH AT 10 MPH.
* OTHER LOCATIONS IN THE PATH OF THIS STORM INCLUDE EASTERN PORTIONS
OF LAKE SINCLAIR AND UNDERWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3297 8312 3301 8313 3298 8316 3300 8318
3319 8323 3322 8311 3299 8293 3298 8294
TIME...MOT...LOC 2157Z 338DEG 10KT 3313 8309
$$1 follow-up statement
000
WWUS52 KFFC 222220
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
620 PM EDT MON JUN 22 2009
GAC009-141-303-222245-
/O.CON.KFFC.SV.W.0366.000000T0000Z-090622T2245Z/
BALDWIN GA-WASHINGTON GA-HANCOCK GA-
620 PM EDT MON JUN 22 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN HANCOCK...WEST CENTRAL WASHINGTON AND EASTERN
BALDWIN COUNTIES...
AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
DEEPSTEP...MOVING SOUTH AT 10 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY
EVENING FOR NORTHERN GEORGIA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR SOUTHERN
GEORGIA.
&&
LAT...LON 3297 8312 3301 8313 3298 8316 3300 8318
3319 8323 3322 8311 3299 8293 3298 8294
TIME...MOT...LOC 2220Z 358DEG 7KT 3299 8306
$$
31/16What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:43 PM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jun 22, 2:43 PM EDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 243 PM EDT MON JUN 22 2009 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... POSITIONS OF UPPER HIGH OVER LOWER MISSISSIPPI VALLEY AND UPPER LOW OFF THE NEW ENGLAND COAST HAS LEFT US IN NORTH-NORTHWESTERLY FLOW ALOFT...ALLOWING IMPULSES BETWEEN THE TWO SYSTEMS TO TRACK RIGHT OVER OUR AREA. WITH THIS...INCREASING CAPES TO OVER 3000 J/KG...AND WEAK BOUNDARY SITTING ACROSS THE AREA...CANNOT RULE OUT THE POSSIBILITY OF A SEVERE THUNDERSTORM DEVELOPING THIS AFTERNOON. LAPSE RATES AND LEVELS OF DRY VS. MOIST AIR ON 12Z KFFC SOUNDING INDICATE THAT DAMAGING WINDS WOULD BE THE MAIN THREAT... BUT WITH MORNING INVERSIONS RIGHT AT 0C AND -20C AND SOME WEAK COOLING ALOFT AS THE UPPER LOW SPINS OVER THE OCEAN...CANNOT RULE OUT THE POSSIBILITY OF LARGE HAIL AS WELL ESPECIALLY AS THE INTERMITTENT IMPULSES MOVE OVER THE AREA. RIDGE/TROUGH AMPLITUDE WILL INCREASE OVER THE NEXT DAY OR SO... PUSHING THE FLOW EVEN MORE NORTHERLY (AN ANOMALY FOR THIS TIME OF YEAR). THIS WILL BEGIN PUSHING THE POPS A LITTLE MORE TO THE WEST AND EVENTUALLY FURTHER SOUTH BY WEDNESDAY AS A GENERAL SURFACE WEAKNESS DEVELOPS OVER THE FLORIDA PANHANDLE. IN GENERAL...CANNOT RULE OUT POPS JUST ABOUT ANYWHERE THROUGH THE SHORT TERM BUT HAVE BACKED OFF A BIT LATE WEDNESDAY AS UPPER RIDGE BUILDS IN TOWARD THE LOWER APPALACHIANS AND TROUGH AXIS PUSHES SOUTH TOWARD FLORIDA. CONTINUED TO TAKE A BIAS-ADJUSTED MAV/MET BLEND FOR TEMPERATURES...LEANING TOWARD THE MET AS MAV HAS BEEN MUCH TOO COOL THE LAST SEVERAL NIGHTS. .LONG TERM /THURSDAY THROUGH MONDAY/... RIDGE AXIS BEGINS BUILDING BACK IN FOR THE BEGINNING OF THE EXTENDING...BRINGING WEAK NORTHWESTERLY FLOW BACK TO THE AREA. UPPER TROUGH PUSHES A WEEK FRONT THROUGH THE SOUTHEAST ON FRIDAY...INCREASING POPS AND THUNDER CHANCES. THIS WEAK FRONT PUSHES OUT BY SATURDAY BUT WE ARE LEFT WITH VERY WEAK FLOW ALOFT THROUGH THE REST OF THE WEEKEND. NOT A WHOLE LOT OF AGREEMENT ON THE FINAL DETAILS OF THE EXTENDED BETWEEN THE GFS/ECMWF/UKMET FOR THE END OF THE EXTENDED THOUGH THEY SEEM TO HINT AT ANOTHER UPPER LOW ROTATING AROUND THE HIGH AND POSSIBLY BRINGING ANOTHER WEAK FRONT INTO THE REGION BY THE BEGINNING OF NEXT WEEK. NO MAJOR CHANGES TO TEMPERATURES ON THE HORIZON. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 93 69 93 69 / 40 20 10 20 10 ATLANTA 74 91 72 92 72 / 40 20 10 20 10 BLAIRSVILLE 68 89 64 87 63 / 40 20 10 20 10 CARTERSVILLE 72 93 66 92 65 / 40 20 10 20 10 COLUMBUS 75 95 74 95 74 / 40 30 10 20 10 GAINESVILLE 72 92 70 91 70 / 40 20 10 20 10 MACON 72 95 70 95 71 / 40 20 10 20 10 ROME 73 93 68 92 66 / 40 20 10 20 10 PEACHTREE CITY 71 93 65 94 67 / 40 20 10 20 10 VIDALIA 72 96 69 96 71 / 30 20 10 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BUTTS... CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON... COBB...COWETA...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HEARD...HENRY... JACKSON...JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN... MADISON...MERIWETHER...MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE... POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING... TALIAFERRO...TOWNS...TROUP...UNION...UPSON...WALKER...WALTON... WARREN...WASHINGTON...WHITE...WHITFIELD...WILKES. && TDP
Hazardous weather outlook, Jun 22, 4:25 PM EDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 425 PM EDT MON JUN 22 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-230945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 425 PM EDT MON JUN 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT. A FEW OF THESE STORMS WILL BE SEVERE. .SYNOPSIS... THE RIDGE OF HIGH PRESSURE THAT WAS OVER THE REGION THIS PAST WEEKEND WILL BE SHIFTING WESTWARD THROUGH TONIGHT. THIS WILL PUT MUCH OF NORTH AND CENTRAL GEORGIA IN A NORTH FLOW ALLOWING WEAK IMPULSES TO MOVE ACROSS THE REGION. THESE IMPULSES WILL AID IN THE DEVELOPMENT OF SCATTERED THUNDERSTORMS. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THE THUNDERSTORMS WILL BE DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. SOME LARGE HAIL IS ALSO POSSIBLE WITH THE STRONGER STORMS. .DISCUSSION... THE ATMOSPHERE HAS BECOME UNSTABLE THIS AFTERNOON WITH CAPES NEAR 2500 AND LIFTED INDEX VALUES OF -3 TO -6. A FEW OF THE THUNDERSTORMS THAT DEVELOP THIS AFTERNOON AND TONIGHT COULD PRODUCE STRONG DAMAGING DOWNBURST WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY IN THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. 31/16
In the hours before
Local storm report, Jun 22, 5:38 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EDT MON JUN 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG MARIETTA 33.95N 84.54W
06/22/2009 COBB GA COUNTY OFFICIAL
MORE THAN 15 TREES DOWN IN MARIETTA.
&&
JLFSpecial weather statement, Jun 22, 5:38 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 538 PM EDT MON JUN 22 2009 GAZ076-085-086-222215- 538 PM EDT MON JUN 22 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN JOHNSON... EMANUEL AND JEFFERSON COUNTIES UNTIL 615 PM EDT... AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BLUNDALE...MOVING SOUTH AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS JOHNSON...EMANUEL AND JEFFERSON COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BLUNDALE...SUMMERTOWN... DELLWOOD...MODOC...CANOOCHEE...SWAINSBORO AND TWIN CITY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 22, 5:44 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT MON JUN 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG HAYNEVILLE 32.38N 83.62W
06/22/2009 HOUSTON GA COUNTY OFFICIAL
FOUR TREES DOWN COUNTY WIDE.
0417 PM TSTM WND DMG HAWKINSVILLE 32.28N 83.47W
06/22/2009 PULASKI GA COUNTY OFFICIAL
THREE TREES DOWN. ONE DOWN ON ANDERSON ROAD. ONE DOWN ON
5TH STREET.
&&
JLFLocal storm report, Jun 22, 5:50 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT MON JUN 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TSTM WND DMG 2 NE JACKSON 33.31N 83.94W
06/22/2009 BUTTS GA COUNTY OFFICIAL
SIX TREES DOWN COUNTY WIDE.
&&
JLFSpecial weather statement, Jun 22, 5:55 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 555 PM EDT MON JUN 22 2009 GAZ056-058-069>071-081-222245- 555 PM EDT MON JUN 22 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN CRAWFORD... UPSON...MONROE...LAMAR...SPALDING AND BUTTS COUNTIES UNTIL 645 PM EDT... AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LIBERTY HILL...MOVING SOUTHEAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS CRAWFORD...UPSON...MONROE...LAMAR...SPALDING AND BUTTS COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ORCHARD HILL...CHAPPEL MILL...MILNER...LIBERTY HILL...HIGH FALLS STATE PARK...ALDORA...BARNESVILLE...JOHNSTONVILLE...GOGGINS... COLLIER...FORSYTH...REDBONE...BRENT...CULLODEN AND RUSSELLVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 22, 5:56 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
556 PM EDT MON JUN 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND DMG 2 SW GREENSBORO 33.55N 83.21W
06/22/2009 GREENE GA COUNTY OFFICIAL
EIGHT TREES DOWN.
&&
JLFThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 3:17 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 43 min |
| Jun 22, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 49 min |
| Jun 22, 3:27 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton, Gwinnett | 48 min |
| Jun 22, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 43 min |
| Jun 22, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Twiggs, Wilkinson | 41 min |
| Jun 22, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Dooly, Houston, Pulaski | 24 min |
| Jun 22, 4:09 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Fulton | 51 min |
| Jun 22, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Treutlen, Wheeler | 39 min |
| Jun 22, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Wilcox | 48 min |
| Jun 22, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski | 26 min |
| Jun 22, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Newton, Rockdale | 52 min |
| Jun 22, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler | 22 min |
| Jun 22, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam | 45 min |
| Jun 22, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones | 44 min |
| Jun 22, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Washington | 48 min |
| Jun 22, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 47 min |
| Jun 22, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Monroe, Peach | 51 min |
| Jun 22, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 46 min |
| Jun 22, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 27 min |
| Jun 22, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 26 min |
| Jun 22, 6:39 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 51 min |
| Jun 22, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Peach, Pulaski | 39 min |
| Jun 22, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson | 44 min |
| Jun 22, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski, Wilcox | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.